Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On medication for high blood pressure. Getting panic attacks, face gets red. Cause?

what could cause my face to be red the majority of the time...i have high blood pressure but it is mostly controlled with medication . And I am constantly obsessing over thinking i might have a health problem, it makes me have panic attacks sometimes...i just want to be normal again but dont want to have to add an anxiety medication.
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Krisha,
Welcome to HCM, it is our duty to think with your problems.
Your face become red majorty of time...this condition might be "flushing" or erythema, but it needs the following information to explore the manage your condition...
1. Age
2. Sex
3. Menstrual history (If female)
4. Drug history-if any
5. Site of involvement- whole face/cheeks/cheeks and nasal bridge
6. If it appears with excitement/hot drink/spicy food
7. Any relation with sun exposure.
After getting all that information we shall try to take further step like- any suggestion for investigation or medication.
But before that you could avoid- spicy food, tea, Coffey, sun exposure, smoking, alcohol
With regards,

Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor